×

zbMATH — the first resource for mathematics

Antidirected Hamiltonian circuits in tournaments. (English) Zbl 0279.05111

MSC:
05C20 Directed graphs (digraphs), tournaments
05C35 Extremal problems in graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Netto, E, (), Sections 60-63 reprint, Chelsea, New York
[2] \scR. Forcade, Parity of paths and circuits in tournaments, Discrete Math. (to appear). · Zbl 0268.05108
[3] Grünbaum, B, Antidirected Hamiltonian paths in tournaments, J. combinatorial theory, sect. B, 11, 249-257, (1971) · Zbl 0198.29304
[4] Grünbaum, B, ()
[5] Reid, K.B; parker, E.T, Disproof of a conjecture of Erdös and Moser on tournaments, J. combinatorial theory, 9, 225-238, (1970) · Zbl 0204.24605
[6] Rosenfeld, M, Antidirected Hamiltonian paths in tournaments, J. combinatorial theory, sect. B, 12, 93-99, (1972) · Zbl 0229.05119
[7] Thomassen, C, Antidirected Hamiltonian circuits and paths in tournaments, Math. ann., 201, 231-238, (1973) · Zbl 0241.05109
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.